MathSciNet Relay Station
MathSciNet bibliographic data
MR2019444 14J32 (14M25 32Q25)
Mavlyutov, Anvar R. On the chiral ring of Calabi-Yau hypersurfaces in toric varieties. Compositio Math. 138 (2003), no. 3, 289–336.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement